# SDR REXA2021100800804

- Difficulty date: September 13, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lug
- Part number: 600314457601R318
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, DOOR SIDE LUGS #1, 18, 20, 22, 23, 26 AND 27 FROM FRONT ARE CHAFED. REMOVED AND REPLACED PAX DOOR HINGE DOOR SIDE PN 601R318073-5
IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01 REV 38 7-25-20.
